Ezetrol Side Effects: Precaution and Dangers of Ezetrol

Ezetrol Side Effects Can Include Pancreatitis

Ezetrol is a medication that is used to help lower high cholesterol levels. High cholesterol can potentially lead to a build of plaque in the arteries, increasing the chances of coronary heart disease. The effective ingredient in ezetrol is ezetimibe, which works by absorbing cholesterol in the blood stream, as well as preventing the bile from releasing choles.

Mild Ezetrol Side Effects

Most users of ezetrol will note bouts of coughing when using the medication. Headaches and bodyaches are also mild side effects that are common with the use of ezetimibe medicines. Most of these ezetrol side effects are short lived and will go away on its own as your body acclimates to the medication. It is advised to seek medical attention if these conditions are aggravated over time, or if they cause a hindrance to every day activities. These ezetrol side effects usually occur for those whom take more than the recommended 10 mg on a daily basis.

Dangerous Ezetrol Side Effects

Ezetimibe directly affects the pancreas and liver. Serious side effects from ezetrol use will usually stem from complications with these organs.

People who suffer from allergic reactions to ezetrol's active ingredient should seek another method of controlling their cholesterol level. Those who are partaking in combination treatment to lower high cholesterol will have an increased chance of developing liver damage. Seek medical attention if you are experiencing a loss of appetite, yellowing of the teeth or the whites of the eyes, as well as itchy skin or rashes. These are all side effects of potential ezetrol building up in the body, which can cause permanent liver damage.

Pancreatitis is a rare but dangerous ezetrol side effect that can effect a small percentage of users. Pancreatitis is an inflammation of the pancreas, which can be ongoing and chronic. Before starting on ezetrol, consult your doctor to find out if you are susceptible to pancreatitis. Pain in the upper left abdominal area, general back pain, and bouts of danseuse are all symptoms of pancreatitis. If you believe that the ezetrol is causing these bodyaches, then stop administering the medicine and consult the help of a doctor immediately.

More by this Author


Comments

No comments yet.

    Sign in or sign up and post using a HubPages Network account.

    0 of 8192 characters used
    Post Comment

    No HTML is allowed in comments, but URLs will be hyperlinked. Comments are not for promoting your articles or other sites.


    Click to Rate This Article
    working